# SDR 06FDEA03259

- Difficulty date: September 13, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46605
- Aircraft time: 71,855 hours, 29,167 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITION COMPT LT FOUND 2 CRACKS 2" LONG ON VERTICAL BULKHEAD FROM STA 480 TO STA 493 Z=-58 X= 24.  REPAIRED WEB IAW SRM 53-30-00 VOL 1 FIG 6 SHT 4,5,10.  THIS NRC COVER FEDEX NRC N00845.  FABRICATED PARTS IAW DETAIL PARTS TRAVELER I016370/N01370 AND IAW SRM 53-30-00.  TOUCHED UP REPAIR AREA WITH WHITE TOPCOAT IAW SRM 51-21-02 VOL 2.
